It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board

  • Breathing Has Become A Chore !

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-09-2004, 08:25 PM   #1
    Tabitha111
    Junior Member
    (female)
     
    Tabitha111's Avatar
     
    Join Date: Sep 2004
    Posts: 26
    Tabitha111 HB User
    Question Breathing Has Become A Chore !

    Hi. Thanks for pulling up my post. I know this somewhat long, but please take the time to read it. This is my story.

    My dad passed away of skin cancer 16 years ago when I was seventeen. Ever since his passing, I have been a hypochondriac and a constant worrier. I have suffered severely with anxiety and stress, physically and emotionally. With family support and a wonderful husband, I have tried desperately to deal my dad’s passing, hypochondria, a fear of dying, and my anxiety symptoms, but finally had to make a trip to the doctor. My main problem, which has really been quite annoying and sometimes disabling, has been what I call “my breathing problem”. I always feel like I am not getting enough air. Breathing for me has become a chore as I acknowledge just about every breath that I take. Sometimes I get to the point of hyperventilating with tingling in my face and lips, a lump in my throat and nausea. Occasionally over the past 15 years I would have short episodes, maybe lasting a day or two, but now the episodes last for weeks at a time. When I finally went to the doctor in April, I had this “breathing problem” for three weeks and I was literally to the point of tears. Only at night time while I am sleeping do I have relief. Of course I have other symptoms, but this one is the worst.

    In April, my doctor put me on Zoloft and I also take 0.50 mg of Xanax every night to help me sleep. I also take Xanax during the day for those really tough days. I am worried about addiction to Xanax, but at this point, I just want to be able to function normally on a daily basis. I was taking 100 mg of Zoloft a day, but couldn’t have an orgasm, and there is absolutely no way that I will give up orgasms. After all, that is a natural medicine that puts a smile on my face. So, my doctor cut my dosage to 75 mg a day. Thankfully, that isn’t an issue anymore. At any rate, some of my anxiety problems have gotten a little bit better, but I still have my “breathing problem”, just not to the point of hyperventilation and tingling.

    These are my new symptoms. Over the past two months, I have had on/off tingling in my feet that sometimes radiates up my legs, but not to the point of pins and needles. The tingling would come and go, but over the past week or so, the tingling has been constant and is either in one foot or both feet. I also get some cramping in my right calf and have had charley horses in the middle of the night. I also get these creepy / crawly sensations on my legs. It feels like there is a bug crawling on my leg and usually lasts for a few seconds. Over the past few days, I have started to get mild tingling in my hands that comes and goes. The tingling seems to worsen with each passing day. And for the past two days, my right eye has been twitching, driving my absolutely crazy.

    Has anyone had this “tingling” and “eye twitching” as side effects of Zoloft? Could these new symptoms I am experiencing be related to anxiety? I have also read on other posts that vitamin B-12 deficiency can cause tingling and eye twitching. Does anyone have any other suggestions as to what might be going on with my body? I AM REALLY SCARED !!! Any feedback or information that you have would be so very much greatly appreciated.

    Thank you for taking the time to read and respond to my sob story.

     
    Sponsors Lightbulb
       
    Old 09-10-2004, 03:28 PM   #2
    ldolson
    Senior Member
     
    ldolson's Avatar
     
    Join Date: Aug 2003
    Location: Cheyenne, Wyoming
    Posts: 170
    ldolson HB User
    Re: Breathing Has Become A Chore !

    I would reccomend having your thyroid tested. Maybe go over to the thyroid board and post there and see if anyone can relate to your symptoms. They are a very big and wise group. Good luck!!

     
    Old 09-10-2004, 03:36 PM   #3
    Shanin3
    Newbie
     
    Shanin3's Avatar
     
    Join Date: Jun 2004
    Posts: 5
    Shanin3 HB User
    Re: Breathing Has Become A Chore !

    Hey! I just wanted to let you know that I know that with Paxil... my fingers were always cold and tingling, and I hallucinated. It also caused a nervous twitch. You may want to talk to your doctor about lowering your dosage if you think you will be okay with lower milligrams. I had a lot of freak side effects with Paxil that most people didn't experience.. I take Paxil for anxiety too, but mine is for the social kind. Most of the side effects are supposed to subside after 3 to 6 months. IF they don't let up after that time frame has passed, you should consult your doctor about trying something else. Especially if the symptoms are hard to deal with or affect your everyday life.

    Hope that helps at least a little. I'm still kinda new to it too, but I wanted you to know that you weren't alone in that.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Breathing exercises for acid reflux iris54 Acid Reflux / GERD 5 07-20-2012 08:03 AM
    Trouble Breathing xochella Lung & Respiratory Disorders / COPD 57 07-09-2008 09:21 AM
    Left lower rib hurts, crampy below rib cage, problems breathing and swallowing klompy General Health 0 02-09-2008 10:48 PM
    Still having breathing trouble terry111 Anxiety 7 02-20-2007 07:05 AM
    My breathing dilemma GodHand Anxiety 5 02-13-2007 05:35 AM
    Thinking About Breathing CANEY GIRL Obsessive Compulsive Disorder (OCD) 5 04-18-2006 08:17 PM
    trouble breathing and feeling weak question confused32 Pregnancy 4 11-06-2004 03:48 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:05 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!